# SDR HDNA2021102810008

- Difficulty date: October 28, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N911XB
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 13,246 hours, 39,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 5 CRACK DISCOVERED DURING HEAVY MX EVENT.  REPAIR IAW REFERENCE 51-20-00 : 1,2,3,4,5
